Olanzapine and obsessive–compulsive symptoms

@article{Lykouras2000OlanzapineAO,
  title={Olanzapine and obsessive–compulsive symptoms},
  author={L. Lykouras and I. Zervas and R. Gournellis and M. Malliori and A. Rabavilas},
  journal={European Neuropsychopharmacology},
  year={2000},
  volume={10},
  pages={385-387}
}
Clozapine and risperidone have been implicated in the development of obsessive-compulsive symptoms. We present three cases in which olanzapine caused a significant exacerbation of obsessive-compulsive symptoms in schizophrenia (two cases) and obsessive-compulsive disorder (one case). 
45 Citations
Obsessive–compulsive symptoms induced by atypical antipsychotics. A review of the reported cases
  • 153
Risperidone-Induced Obsessive-Compulsive Symptoms: A Series of Six Cases
  • 79
...
1
2
3
4
5
...

References

SHOWING 1-10 OF 17 REFERENCES
Exacerbation of obsessive-compulsive symptoms associated with clozapine.
  • M. Eales, A. O. Layeni
  • Psychology, Medicine
  • The British journal of psychiatry : the journal of mental science
  • 1994
  • 41
Lack of efficacy of clozapine monotherapy in refractory obsessive-compulsive disorder.
  • 98
Fluoxetine and side effects.
  • 133
Risperidone, serotonergic mechanisms, and obsessive-compulsive symptoms in schizophrenia.
  • 69
Can clozapine trigger OCD?
  • 43
Obsessive-compulsive symptoms and clozapine.
  • S. Dursun, M. Reveley
  • Psychology, Medicine
  • The British journal of psychiatry : the journal of mental science
  • 1994
  • 15
  • PDF
...
1
2
...